# SDR IPXA2016012198152

- Difficulty date: January 6, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT WING L/E BEADED DOUBLER CRACKED AT BS XOS 545 ACCOMPLISHED TEMPORARY REPAIR ON LT WING L/E BEADED DOUBLER FROM BS XOS 542 TO XOS 547 IAW SRM 57-40-02.  REPAIR 15, FIGURE 206.
